MathSciNet Relay Station
MathSciNet bibliographic data
MR1489100 (98k:35036) 35J15 (31B35 35B20)
Murata, Minoru Semismall perturbations in the Martin theory for elliptic equations. Israel J. Math. 102 (1997), 29–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement